Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Taking Gluconorm and Atorva. Have diabetes. Discomfort in chest, back and shoulder. Any advice?

I an 41 years old and is having Sugar problem for the lat 2 years. My sugar Fasting is 118 & PP 148 on taking Gluconorm SR 500 (after dinner) & Atorva 5. For the last 3/4 days I am having an uneasiness on the left side of my chest , back & shoulder . My BP is normal on taking Losacar 50 (at morning). I am also having acid problem. Please suggest
Asked On : Tue, 6 Nov 2012
Answers:  2 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Welcome to this forum,
Any chest discomfort should be taken seriously and should be examined and investigated even if you have acidity problem because sometimes it is cardiac and wrongly cosidered as gastric and treatment is delayed.As you are diabetic also so anginal pain may be Atypical remember sometimes heart problem occurs without pain( Silent Ischaemia)
So please get yourself examined and check with a 12 lead EKG ( Electrocardiogram) which gives very vital information.
Your Diabetes is reasonably controlled and I hope Your lipid Profile and BP also with in desirable limits.
Hyperacidity and Refux can be treated easily by Antacids and Acid suppressing drugs like (Ranitidine,Omeparazole) once cardiac cause is ruled out.
Later on you can go for a Stress Test(TMT) to rule out significant Heart problem.
Take Good care
Good Luck to you.
Answered: Wed, 7 Nov 2012
I find this answer helpful
Internal Medicine Specialist Dr. Aparna Amritsagar's  Response
Thanks for writing your query to us.
As you had mentioned that your sugar levels are under control with Gluconorm.
Kindly continue taking the tablets. Even though your sugars & blood pressure are under control you are at risk of having cardiac problems. You should not ignore the symptoms of chest pain or pain in back or shoulder. Kindly get your Electrocardiogram (ECG) on priority basis to rule out cardiac cause of chest pain. Acidity problem does not give pain in chest , back & shoulder.
Wish you good health.
Answered: Wed, 7 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor